MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. UNKNOWN- FMC PRODUCT; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. UNKNOWN- FMC PRODUCT; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number UNKNOWN-FMCPRODUCT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak on the floor during their pd treatment.The patient reported receiving an air detected in cassette alarm during dwell 3 of 3 of treatment.The warning occurred multiple times.The patient stated that the baxter bag came loose and fluid leaked onto the floor.The patient noted that the baxter bag was empty.The patient elected to continue with treatment unless the alarm occurred again.Upon follow up, the patient stated that the adaptor has a poor design and does not attach to the baxter bag properly.The adaptor fell off during treatment causing the baxter bag to leak all over his floor.The patient was able to complete treatment.There was no patient serious injury or medical intervention required as a result of this event.The adaptor was discarded and not available to be returned to the manufacturer for physical evaluation.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak on the floor during their pd treatment.The patient reported receiving an air detected in cassette alarm during dwell 3 of 3 of treatment.The warning occurred multiple times.The patient stated that the baxter bag came loose and fluid leaked onto the floor.The patient noted that the baxter bag was empty.The patient elected to continue with treatment unless the alarm occurred again.Upon follow up, the patient stated that that the adaptor has a poor design and does not attach to the baxter bag properly.The adaptor fell off during treatment causing the baxter bag to leak all over his floor.The patient was able to complete treatment.There was no patient serious injury or medical intervention required as a result of this event.The adaptor was discarded and not available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Corrected information provided in d1, d4, d10, and g4.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for the effected product shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
UNKNOWN- FMC PRODUCT
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23302897
Report Number0008030665-2025-02467
Device Sequence Number4863769
Product Code KDJ
UDI-Device Identifier00840861100774
UDI-Public00840861100774
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberUNKNOWN-FMCPRODUCT
Device Lot Number25CR08118
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer01/06/2026
02/24/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/05/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; STAY SAFE/LUER LOCK ADAPTER 4 IN.; STAY SAFE/LUER LOCK ADAPTER 4 IN.
Patient SexMale